Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Bad night sweats, dry eyes, all veins dark. Why am I turning blue after shower ?

Havent been well in a year...doc said menopause ...started with BAd night sweats and then dry eyes . Went tto 2 opthamologists they said menopausal....My veins have been VERY pronounced which they have never been. Now Im in a panic...for the past two days when I come out od shower both hands but more on my left --all the veins are NAVY blue in color and VERY dark. Prior to lasy year a lab tech could never draw blood. Why am I turning blue after only lasts 5 minutes then goes away. ALso I had an accident I had a steel bed frame fall on my foot and since them I have a vein on back of my knee that is blue and somewhat soreish for a year. Went to ortho he said nothing. Had minor blood work done wbc, rbc , sedimenation, RA and it was all normal.......IM SCARED. Too much is going on. Not extremely tired, no rashes . My hands are the only part turning blue all the veins in the hand and palm...
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Main point of concern is , when tech was not able to draw from vein.
2nd reason is bluish color vein . actually the color of veins are blue in white skinned persons.
However dark color of vein ( blood ) may be due to infection , that too very high.
May be due to anemia,
high cholesterol level.
Consult one more physician and get his opinion as physical examination is very important .
Get in blood for lipid profile , serum creatinine level.
Rare chances of blood disorder.
Good luck.
Answered: Thu, 8 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor